# SDR YENA2023060800594

- Difficulty date: June 8, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N570JB
- Make and model: Airbus A320-232
- Aircraft serial: 02099
- Aircraft time: 74,146 hours, 26,514 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PRESSURIZATION WILL NOT EXCEED 4.4 GOT EXCESSIVE CAB. ALT OUT OF FL210.; REPAIRS ACCOMPLISHED UNDER STS WO# 003031.REF. LOG PAGE # 3719161, ITEM 1(THIS AIRCRAFT, AIRFRAME, AIRCRAFT ENGINE, PROPELLER, OR APPLIANCE IDENTIFIED ABOVE WAS REPAIRED AND INSPECTED IN ACCORDANCE WITH WO# W003031 AND CURRENT REGULATIONS OF THE FEDERAL AVIATION AGENCY AND IS APPROVED FOR RETURN TO SERVICE. DETAILS OF THE REPAIR ARE ON FILE AT STS AVIATION SERVICES U.S CRS#1E1R898B.).'
